# SDR AALA970243

- Difficulty date: January 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859AA
- Make and model: Boeing 727223
- Aircraft serial: 21086
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1182-1169
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STRINGER 29R BULGING 9 INCH SECTION, STATION 1176.  REPLACED CORRODED STRINGER AND SPLICED PER SRM 53-10-3 FIG 1.  (M)
